Subgroups of locally normal groups
Compositio Mathematica, Volume 32 (1976) no. 2, pp. 185-201.
@article{CM_1976__32_2_185_0,
     author = {Hartley, B.},
     title = {Subgroups of locally normal groups},
     journal = {Compositio Mathematica},
     pages = {185--201},
     publisher = {Noordhoff International Publishing},
     volume = {32},
     number = {2},
     year = {1976},
     zbl = {0335.20017},
     mrnumber = {414713},
     language = {en},
     url = {http://www.numdam.org/item/CM_1976__32_2_185_0/}
}
TY  - JOUR
AU  - Hartley, B.
TI  - Subgroups of locally normal groups
JO  - Compositio Mathematica
PY  - 1976
DA  - 1976///
SP  - 185
EP  - 201
VL  - 32
IS  - 2
PB  - Noordhoff International Publishing
UR  - http://www.numdam.org/item/CM_1976__32_2_185_0/
UR  - https://zbmath.org/?q=an%3A0335.20017
UR  - https://www.ams.org/mathscinet-getitem?mr=414713
LA  - en
ID  - CM_1976__32_2_185_0
ER  - 
%0 Journal Article
%A Hartley, B.
%T Subgroups of locally normal groups
%J Compositio Mathematica
%D 1976
%P 185-201
%V 32
%N 2
%I Noordhoff International Publishing
%G en
%F CM_1976__32_2_185_0
Hartley, B. Subgroups of locally normal groups. Compositio Mathematica, Volume 32 (1976) no. 2, pp. 185-201. http://www.numdam.org/item/CM_1976__32_2_185_0/

[1] Ju. M. Gorčakov: Locally normal groups. Sibirski Mat. Zhur. 12 (1971) 1259-1272 (Russian) = Siberian Math. J. 12 (1971) 907-916. | MR | Zbl

[2] P. Hall: Periodic FC-groups. J. London Math. Soc. 34 (1959) 289-304. | MR | Zbl

[3] B. Hartley: Profinite and residually finite groups. To appear in Rocky Mountain J. Math. | MR | Zbl

[4] M.I. Kargapolov: On the conjugacy of the Sylow p-subgroups of a locally normal group. Uspehi Mat. Nauk 12 (1957) 297-300 (Russian). | MR

[5] S.E. Stonehewer: Locally soluble FC-groups. Arch. Math. 16 (1965) 158-177. | MR | Zbl

[6] S.E. Stonehewer: Some finiteness conditions in locally soluble groups. J. London Math. Soc. 43 (1968) 689-694. | MR | Zbl

[7] M.J. Tomkinson: Formations of locally soluble FC-groups. Proc. London Math. Soc. (3) 19 (1969) 675-708. | MR | Zbl

[8] M.J. Tomkinson: Local conjugacy classes. Math. Z. 108 (1969) 202-212. | MR | Zbl

[9] M.J. Tomkinson: Local conjugacy classes (II). Arch. Math. 20 (1969) 567-571. | MR | Zbl

[10] M.J. Tomkinson: F-injectors of locally soluble FC-groups. Glasgow Math. J. 10 (1969) 130-136. | MR | Zbl